| Model Number |
42-5282-006-10 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Medical product: partial tibial cemented size f right medial: catalog#42538000602, lot#64087092.Foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during an initial partial knee arthroplasty, the articular surface would not seat with the tibial tray.A second bearing was used and the procedure was completed without complication.There was no surgical delay nor patient impact.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
The investigation is in progress.Upon completion of the investigation or receipt of additional information, a follow-up mdr will be submitted.
Event or Problem Description
No further event information at time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the returned articular surface exhibits damage to the locking feature.Damage includes being nicked or gouged and a crack in the locking feature on the medial/anterior location.The locking feature is nicked, gouged and compressed.Shows that the locking features are compressed.Device history record was reviewed and no discrepancies related to the reported event were found.Investigation results concluded that the reported event is attributed to use error.Detailed instructions for inserting the articular surface are provided in the associated surgical technique.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it with the inserter instrument.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information at time of this report.